MathSciNet Relay Station
MathSciNet bibliographic data
MR2143734 (2006d:20095) 20J05 (57M07 57S25)
Talelli, Olympia Periodicity in group cohomology and complete resolutions. Bull. London Math. Soc. 37 (2005), no. 4, 547–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement